# SDR SWAA2022101316093

- Difficulty date: September 21, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 52,083 hours, 31,153 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE LOCATED BS 695 AND RBL 24.82 AT PASSENGER CABIN 2022-529777 / [01] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 01-FEB-23; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 01-FEB-23.;[02] REPLACED ANGLE FLOOR STRUCTURE LOCATED BS 695 AND RBL 24.82 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 PARAGRAPH 9 ;DWG 273A9110 SHEET 6 REV A ;SEE INDIVIDUAL SING OFFS BELOW.;[03] CORRECTED STEP 2 REPLACED ANGLE FLOOR STRUCTURE LOCATED BS 695 AND RBL 24.82 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 PARAGRAPH 9 ;DWG 273A9110 SHEET 6 REV A ;SEE INDIVIDUAL SIGNOFFS BELOW.;[04] REPLACED ANGLE FLOOR STRUCTURE LOCATED BS 695 AND RBL 24.82 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 PARAGRAPH 9 ;DWG 273A9110 SHEET 6 REV A ;SEE INDIVIDUAL SIGNOFFS BELOW.;[05] CERTIFIED RII WORK PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
